# SDR SWIA202156863

- Difficulty date: January 21, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 409.00+128 TO F.S. 559.00   (C-CHECK) RO 3/10/2021    COMPLIED W. MHIRJ REO 601R-53-41-2863 REV-- DATED 2021-02-08 AND MHIRJ 601R-53-00-005 REV-B DATED 2011-01-06
